Thursday, 13 May 2010

Insomnia? I'm feeling rather brave....

I've been reading the accounts of many Crohnies suffering from insomnia. These symptoms of insomnia are apprently side effects of some types of medication. I have many client cases to demonstrate the success of the programme I have created in which the tools and techniques deal very effectively with  insomnia resulting from e.g. stress and an inability to switch off. I have not so far, however dealt with insomnia induced by medication. After great deliberation I have decided to run an interative webinar (attendance strictly by invitation only) to test the effectiveness of this programme in dealing with medication induced insomnia.

I am relying on your feedback, folks!! If you are a Crohnie and suffer from insomnia which you associate with your medication, let me know whether you are interested in attending this webinar.(Please only apply if you are serious and fully intend to attend.)  If there are sufficient numbers interested, I will put the webinar together. There really need to be 100+ attendees so it would be great if you could forward this blog to your Crohnie mates. The interactive part of the webinar will feature attendees raising issues live. It should be very exciting. If it proves successful, there will be follow up webinars to explore feedback from the programme and track the results of the participants. This webinar could represent a breakthrough in the treatment of insomnia and I do hope you want to be part of therapeutic history. Please express your interest by emailing me at insomniaresearch@workingwithjoy.com telling me of your experience of insomnia and your reasons for wanting to take part in the research. I look forward to hearing from you!!

No comments:

Post a comment

I would be delighted to hear from you.